Alert archive / Maine / Storm Warnings in 2014
Storm Warning 1, NWS Caribou, ME
NWS Caribou, ME issued this storm warning at Feb 13, 2014, 2:48 PM EST. It took effect at Feb 13, 2014, 5:00 PM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2014, 2:48 PM EST (19:48 UTC)
- In effect from
- Feb 13, 2014, 5:00 PM EST
- Expired
- Feb 14, 2014, 3:27 AM EST
- In force
- 10 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
415 WHUS71 KCAR 131948 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 248 PM EST THU FEB 13 2014 ANZ050-051-140400- /O.UPG.KCAR.GL.W.0010.140213T2200Z-140215T0000Z/ /O.NEW.KCAR.SR.W.0001.140213T2200Z-140214T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 248 PM EST THU FEB 13 2014 ...STORM WARNING IN EFFECT UNTIL 7 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT UNTIL 7 AM EST FRIDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH GUSTS UP TO 50 KT. SEAS 13 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ052-140400- /O.EXT.KCAR.GL.W.0010.140213T2200Z-140214T1200Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 248 PM EST THU FEB 13 2014 ...GALE WARNING NOW IN EFFECT UNTIL 7 AM EST FRIDAY... * WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KT WITH A FEW GUSTS UP TO 50 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
3 follow-up statements
606 WHUS71 KCAR 140006 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 706 PM EST THU FEB 13 2014 ANZ052-140815- /O.CON.KCAR.GL.W.0010.000000T0000Z-140214T1200Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 706 PM EST THU FEB 13 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KT WITH A FEW GUSTS UP TO 50 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ050-051-140815- /O.CON.KCAR.SR.W.0001.000000T0000Z-140214T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 706 PM EST THU FEB 13 2014 ...STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH GUSTS UP TO 50 KT. SEAS 13 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
965 WHUS71 KCAR 140323 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1023 PM EST THU FEB 13 2014 ANZ052-141130- /O.CON.KCAR.GL.W.0010.000000T0000Z-140214T1200Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1023 PM EST THU FEB 13 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KT WITH A FEW GUSTS UP TO 50 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ050-051-141130- /O.CON.KCAR.SR.W.0001.000000T0000Z-140214T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1023 PM EST THU FEB 13 2014 ...STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH GUSTS UP TO 50 KT. SEAS 13 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
405 WHUS71 KCAR 140827 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 327 AM EST FRI FEB 14 2014 ANZ050-051-141700- /O.CAN.KCAR.SR.W.0001.000000T0000Z-140214T1200Z/ /O.EXB.KCAR.GL.W.0010.000000T0000Z-140215T0400Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 327 AM EST FRI FEB 14 2014 ...GALE WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE STORM WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 15 TO 20 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-141700- /O.EXT.KCAR.GL.W.0010.000000T0000Z-140215T0400Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 327 AM EST FRI FEB 14 2014 ...GALE WARNING NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 12 TO 17 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this storm warning went out at Feb 13, 10:29 AM EST, 4 hours 19 minutes earlier.
Area forecast discussion, Feb 13, 10:29 AM EST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1029 AM EST THU FEB 13 2014
.SYNOPSIS...
STRONG LOW PRESSURE WILL MOVE TOWARDS COASTAL MAINE TONIGHT THEN
UP ACROSS NEW BRUNSWICK ON FRIDAY AND INTO THE MARITIMES LATER
FRIDAY INTO FRIDAY NIGHT. ANOTHER LOW PRESSURE SYSTEM WILL MOVE
JUST SOUTH AND EAST OF THE AREA LATER SATURDAY INTO SUNDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATE 1020L:
...VERY HEAVY SNOW THIS EVENING...
ADDED COASTAL ZONES TO WINTER STORM WARNING WITH AROUND 8 INCHES
EXPECTED INLAND TOWARDS ELLSWORTH BEFORE THE CHANGEOVER TO MIXED
PRECIPITATION LATER THIS EVENING. IT IS EXTREMELY IMPORTANT TO
NOTE THAT SNOWFALL WILL BE HEAVY LATE THIS AFTERNOON AND EVENING
WITH 2 TO 4 INCHES AN HOUR POSSIBLE. THIS WILL MAKE TRAVEL VERY
HAZARDOUS WITH VISIBILITY LESS THAN A QUARTER MILE AND RATES THAT
WILL KEEP ROADS SNOW COVERED AND VERY SLICK. THUNDERSTORMS ARE
ALSO POSSIBLE FOR DOWN EAST THIS EVENING AND WILL ADD TO GRIDS.
THE HEAVY SNOW WILL PROGRESS NORTHWARD ALL NIGHT. THE DEFORMATION
BANDING WILL STALL IN NORTHERN MAINE BY FRIDAY MORNING...AND MOVE
OUT FRIDAY AFTERNOON. THUS...HEAVIEST SNOWFALL TOTALS WILL BE
NORTH OF THE KATAHDIN REGION WITH 18 TO 24 HOURS. STILL EXPECT
PRECIP TO CHANGE TO RAIN ALONG THE COAST AND TO FREEZING RAIN AND
SLEET FOR A BAND FROM BANGOR TOWARDS HOULTON WITH UP TO A QUARTER
INCH OF ICE...MOSTLY AFTER MIDNIGHT.
PREV DISC: LOW PRES CONTS TO ORGANIZE ALONG THE CAROLINA COAST
ERLY THIS AM AS DEEP UPPER SUPPORTING TROF XTNDG FROM THE OH VLY
TO THE GULF STATES DIGS EWRD... UPPER CLOSED LOW CURRENTLY OVR NRN
AL/SRN TN W/ WV IMAGERY SHOWING IMPRESSIVE TEXTBOOK BAROCLINIC
LEAF STRUCTURE TO THE ENE OF THIS UPPER LOW ACROSS MUCH OF THE ERN
US TO SRN NEW ENGLAND W/ DRY PUNCH NOW NOTED SPREADING NEWRD
ACROSS FL/GA/SC. LATEST 00Z MODEL GUIDANCE IN REASONABLY GOOD
AGREEMENT W/ THIS STORM SYSTEM EXPECTED TO CONT TO DEEPEN AS IT
LIFTS NEWRD ALONG THE E COAST TO A POSN JUST E OF NJ AND S OF LI
BY 00Z THIS EVE. THIS LOW IS THEN PROGGED TO MV TO A POSN JUST S
TO SW OF KBHB BY 12Z FRI BEFORE LIFTING NEWRD UP ACROSS EXTREME
SERN MAINE FRI AM AND ACROSS NB FRI AFTN. SNOW ASSOCIATED W/ THIS
STORM SYSTEM SHOULD LIFT QUICKLY NNEWRD AS STRONG WAA DRIVEN BY A
100+ KT SRLY UPPER JET E OF THE UPPER TROF SURGES NNEWRD INTO OUR
AREA. EXPECT SNOW TO DVLP ACROSS OUR FAR SRN AREAS LATE AM/ERLY
AFTN AND REACH OUR FAR NRN AREAS BY LATER THIS EVE.
CHANGES THIS PCKG INCLUDE DROPPING THE WNTR STORM WATCHES OUR
COASTAL ZNS IN FAVOR OF A WNTR WX ADV... ATTM...APPEARS TRACK OF
THIS STORM SYSTEM WILL BRING SOME WARMER AND DRIER AIR UP INTO
OUR SRN AREAS LATER THIS EVE FOR A CHANGEOVER TO A WNTRY MX THEN
RAIN WHICH SHOULD HELP KEEP SNOW TOTALS BLO WRNG CRITERIA. HAVE
ALSO ADJUSTED SNOW TOTALS W/ THE AXIS OF HEAVIEST SNOWS MOVD A
BIT FURTHER N AND W. W/ THIS STORM TRACK EXPECTED TO CLIP OUR FAR
SERN CORNER...BEST SNOWFALLS HAVE IN THE PAST BEEN SHUNTED A BIT
FURTHER N AND W WITH HEAVIEST TOTALS ACROSS OUR NRN AND WRN AREAS
AND THIS LOOKS LIKE A GOOD BET THIS SCENARIO AS WELL. STILL
EXPECTING GENERALLY 10-18 INCHES OF SNOW ACROSS THE NWRN 2/3 OF
OUR AREA W/ LESSER AMOUNTS ACROSS THE S AND SE. AREAS OF BLOWING
AND DRIFTING SNOW WILL DVLP IN NNERLY WNDS OF 15-25 MPH LATER
TNGT SPCLY ACROSS THE N AND W. WILL CONT ALL WNTR STORM WRNGS...
BESIDES SEEING SOME DRIER AIR OVERSPREAD THE SRN/SERN PORTIONS OF
OUR FA...BNDRY LAYER TEMPS AND CRITICAL THICKNESS INDICES ALSO
SUPPORT A WNTRY MX AS FAR N AS KHUL BY 12Z FRI AM. AS A RESULT -
HAVE ALSO ADJUSTED PRECIP TYPES AND ICE ACCUM GRIDS IN THOSE
AREAS MOST LIKELY TO SEE A PD OF SLEET AND FZRA TNGT INTO ERLY
FRI...
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
THE LOW WILL BE POSITIONED SOMEWHERE OVER THE GULF OF MAINE EARLY
FRIDAY MORNING AND WILL QUICKLY SHIFT NORTHEAST TO FAR DOWNEAST
MAINE BY THE AFTERNOON, EVENTUALLY REACHING THE MARITIMES FRIDAY
NIGHT. THE 500 MB LOW WILL LIFT NORTHWARD ACROSS THE STATE THROUGH
THE DAY, PROVIDING AMPLE LIFT. THE LATEST NAM SHOWS GOOD DIVERGENCE
ALOFT AS WELL AS MID-LEVEL FORCING IS PROGGED TO AFFECT NORTHERN AND
WESTERN MAINE FRIDAY MORNING, INDICATING THE POSSIBILITY OF
MESOBANDING. HAVE THEREFORE KEPT THE MENTION OF HEAVY SNOW FOR THESE
AREAS AND INCREASED SNOWFALL AMOUNTS A BIT FOR THE CROWN OF MAINE.
FOR EAST CENTRAL AND SOUTHERN MAINE, PRECIPITATION TYPES MAKE FOR A
TRICKY FORECAST AS WARM AIR WILL CONTINUE TO STREAM AROUND THE LOW
INTO DOWNEAST AREAS THROUGH MUCH OF THE MORNING. EXPECT THERE WILL
BE A STRIPE OF FREEZING RAIN/SLEET ALONG AND SOUTH OF A
HOULTON-MILLINOCKET- DOVER-FOXCROFT LINE TO START THE MORNING, WHILE
THE IMMEDIATE COAST WILL BE WARM ENOUGH FOR ALL RAIN. COLDER AIR
WILL BEGIN TO SPILL INTO THE REGION FRIDAY AFTERNOON ONCE THE LOW
MOVES TO OUR EAST, ALLOWING THE MIXED PRECIPITATION TO TRANSITION
BACK TO SNOW BY EARLY FRIDAY EVENING. THE OTHER CONCERN FOR FRIDAY
WILL BE BLOWING SNOW, AS WINDS WILL BE GUSTING OUT OF THE NORTH TO
NORTHWEST AT 30 MPH MUCH OF THE DAY. THIS WILL CREATE VERY LOW
VISIBILITIES, ESPECIALLY ACROSS NORTHERN MAINE WHERE THE HEAVIEST
SNOW IS EXPECTED TO FALL. CONDITIONS WILL WIND DOWN QUICKLY FRIDAY
NIGHT AS THE LOW PULLS AWAY FROM THE AREA, WITH JUST SCATTERED SNOW
SHOWERS EXPECTED ACROSS NORTHWESTERN AREAS. WINDS WILL RAPIDLY
DECREASE FRIDAY EVENING AS THE PRESSURE GRADIENT EASES. LOWS ACROSS
THE NORTH WILL BE 5 TO 10 ABOVE, WHILE CENTRAL AND SOUTHERN AREAS
WILL SEE TEMPERATURES OF 10 TO 20.
ANOTHER SYSTEM WILL BRING US SNOW ON SATURDAY. A CLIPPER LOW WILL
TREK ACROSS THE GREAT LAKES WHILE A SECONDARY LOW DEVELOPS OFF THE
JERSEY COAST FRIDAY NIGHT. THIS SECONDARY LOW WILL STRENGTHEN AND
OVERTAKE THE CLIPPER, MOVING FROM SOUTH OF CAPE COD TO SOUTH OF NOVA
SCOTIA AS THE WEAKENING CLIPPER ENTERS NEW ENGLAND. WHILE IT IS TOO
EARLY TO NAIL DOWN EXACT SNOWFALL AMOUNTS, A FEW INCHES LOOK
POSSIBLE, ESPECIALLY ACROSS FAR DOWNEAST MAINE. HIGHS WILL RANGE
FROM AROUND 20 NORTH TO THE UPPER 20S SOUTH.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE AFOREMENTIONED SECONDARY LOW WILL CROSS NOVA SCOTIA AND SCOOT
INTO THE MARITIMES SATURDAY NIGHT, SO SNOW WILL BE WINDING DOWN
THROUGH THE OVERNIGHT HOURS. WRAP-AROUND SNOW SHOWERS ARE POSSIBLE
SUNDAY. HIGH PRESSURE WILL QUICKLY BUILD ACROSS THE EASTERN CONUS ON
MONDAY AND MONDAY NIGHT, MAKING WAY FOR ANOTHER LOW PRESSURE SYSTEM
ON TUESDAY/TUESDAY NIGHT. WHILE THERE ARE DIFFERENCES IN THE LONG
RANGE MODELS, THIS SYSTEM LOOKS TO STAY COLD ENOUGH FOR SNOW AWAY
FROM THE COAST. THE EARLY PART OF THE EXTENDED WILL BE COOLER THAN
NORMAL, BUT A WARMING TREND IS EXPECTED AS WE HEAD TOWARD THE MIDDLE
PART OF NEXT WEEK.
&&
.AVIATION /15Z THURSDAY THROUGH MONDAY/...
NEAR TERM: VFR CONDS ACROSS ALL OUR TAF SITES ATTM WILL GIVE WAY
TO LOWERING CIGS/VSBYS IN DVLPG SNOW FROM THE SW TO NE LATER TODAY
W/ LIFR EXPECTED ALL TAF SITES TNGT IN SNOW...OCNLY HVY W/ AREAS
OF BLSN. EXPECT A WNTRY MX AT OUR FAR SRN TAF SITES BY LATE TNGT...
SHORT TERM: VERY POOR CONDITIONS ON FRIDAY. LIFR/VLIFR EXPECTED
MUCH OF THE DAY, ESPECIALLY ACROSS THE NORTH, DUE TO HEAVY SNOW
AND BLOWING SNOW. CONDITIONS WILL GRADUALLY IMPROVE FROM SOUTH TO
NORTH FRIDAY NIGHT AS THE SNOW COMES TO AN END AND WINDS SUBSIDE.
SOUTHERN TERMINALS WILL BE VFR BY 06Z, WHILE KCAR AND KFVE WILL
REMAIN IFR THROUGH 09Z. AFTER A BRIEF PERIOD OF VFR AT ALL
TERMINALS SATURDAY MORNING, EXPECT IFR CEILINGS TO RETURN ALONG
WITH SNOW SATURDAY AFTERNOON AND NIGHT. SNOW WILL TAPER OFF TO
SHOWERS ON SUNDAY, BUT MVFR/IFR CEILINGS WILL LINGER INTO SUNDAY
NIGHT. VFR CONDITIONS WILL FINALLY RESUME AT ALL SITES MONDAY
UNDER HIGH PRESSURE.
&&
.MARINE...
NEAR TERM: WILL CONT GLWS FOR LATER TODAY THRU TNGT AS STRONG LOW
PRES APPROACHES THE WATERS FROM THE SSW LATER TODAY AND TNGT...
SHORT TERM: THE GALE WARNING REMAINS IN EFFECT THROUGH FRIDAY. THERE
MAY BE A BRIEF LULL IN WINDS FRIDAY MORNING AS LOW PRESSURE MOVES
ACROSS THE WATERS, BUT WINDS WILL QUICKLY INTENSIFY DURING THE
AFTERNOON AS COLD AIR ADVECTION BEGINS. THE WINDS WILL DIE DOWN
RAPIDLY FRIDAY EVENING AND REMAIN LIGHT ON SATURDAY. HOWEVER, WINDS
AND SEAS WILL PICK UP AGAIN SATURDAY NIGHT THROUGH SUNDAY AS LOW
PRESSURE MOVES JUST TO THE SOUTH OF THE WATERS. A SMALL CRAFT
ADVISORY WILL LIKELY BE NEEDED FOR THE WEEKEND INTO EARLY NEXT WEEK.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING FROM 7 PM THIS EVENING TO 7 PM EST FRIDAY
FOR MEZ001>004.
WINTER STORM WARNING FROM 3 PM THIS AFTERNOON TO 1 PM EST
FRIDAY FOR MEZ010-011-015>017-031-032.
WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 7 PM EST
FRIDAY FOR MEZ005-006.
WINTER STORM WARNING UNTIL 7 AM EST FRIDAY FOR MEZ029-030.
MARINE...GALE WARNING FROM 5 PM THIS AFTERNOON TO 7 PM EST FRIDAY FOR
ANZ050>052.
&&
NEAR TERM...KHW/MCW
SHORT TERM...HASTINGS
LONG TERM...HASTINGS
AVIATION...KHW/MCW/HASTINGS
MARINE...KHW/MCW/HASTINGSHazardous weather outlook, Feb 13, 2:40 PM EST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 240 PM EST THU FEB 13 2014 MEZ001>004-141945- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS- 240 PM EST THU FEB 13 2014 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ010-011-015>017-031-032-141945- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 240 PM EST THU FEB 13 2014 ...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ005-006-141945- NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- 240 PM EST THU FEB 13 2014 ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND NORTHERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ029-030-141945- COASTAL HANCOCK-COASTAL WASHINGTON- 240 PM EST THU FEB 13 2014 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-141945- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 240 PM EST THU FEB 13 2014 ...GALE WARNING IN EFFECT UNTIL 7 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 4:20 AM EST | Winter Weather Advisory | CAR | Hancock, Washington | 7 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.